Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Commentary


Author: Robert L. Bryant
Journal: Bull. Amer. Math. Soc. 46 (2009), 177-178
Published electronically: January 7, 2009
Full-text PDF


Additional Information

Robert L. Bryant
Affiliation: Mathematical Sciences Research Institute, 17 Gauss Way, Berkeley, California 94720-5070
Email: bryant@msri.org

DOI: http://dx.doi.org/10.1090/S0273-0979-09-01248-8
Published electronically: January 7, 2009
Article copyright: © Copyright 2009 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.